# SDR ASAA2022021737518

- Difficulty date: February 17, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,349 hours, 15,315 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 ENGINE WILL NOT START DURING PUSH BACK. ACCOMPLISHED QRH ITEMS AND STILL NO SUCCESS. DID NOT HAVE START VALVE OPEN LIGHT DURING ENGINE START PROCESS. GROUNDED - YES. FOUND #1 ENG. START VALE CONNECTOR WAS LOOSE. TIGHTENED CONNECTOR. OPS CK IS GOOD. REF B737-800 AMM 80-11-03.
